Journal article icon

Journal article

EPIDEMIOLOGY OF FAECAL PERITONITIS IN THE GENOSEPT COHORT

Publication status:
Published

Actions


Authors


Expand authors...
Journal:
INTENSIVE CARE MEDICINE
Volume:
37
Pages:
S199-S199
Publication date:
2011-09-01
ISSN:
0342-4642
Source identifiers:
488610
Pubs id:
pubs:488610
UUID:
uuid:148772ad-6d48-4b4b-a634-de14c15b31e6
Local pid:
pubs:488610
Deposit date:
2014-11-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP